# SDR CA070720009

- Difficulty date: July 27, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 91290604
- Condition: Cracked
- Location: Cockpit
- Part time: 1,233 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDSHIELD OUTER PANE CRACKED IN FLIGHT WITH NO LOSS OF PRESSURIZATION.  FLIGHT CONTINUED NORMALLY.  NEW WINDSHIELD INSTALLED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070720009)
